# SDR SWAA2024121260192

- Difficulty date: November 14, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA188 TO STA203.8 WEATHER RADAR AREA AT FWD OF NOSE WHEEL WELL 2024-691870<[01] REPLACED SUPPORT ANGLE LOCATED STA188 TO STA203.8 WEATHER RADAR AREA AT FWD OF NOSE WHEEL WELL IAW B737-700 SRM 51-40-02-0G AND DWG 141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED COMPLETE TASK
